# SDR SWAA031796

- Difficulty date: August 8, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 52,489 hours, 45,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (2 EA) BS 895 AT STR 14R AND BS 866 AT STR 10R.  REPAIRED SKIN PER SRM.
